Phazyme

Anti-Gas, Maximum Strength, 250 mg, Soft Gels

12 ct.

for Personal Shopping

Image
Product Details

Other Information: Store at room temperature 59-86 degrees F (15-30 degrees C). Misc: Simethicone 250 mg. Relieves gas fast. Bloating. Pressure. Discomfort. Goes to work in minutes. Strongest. No. 1 doctor recommended anti-gas medicine. Take maximum strength 250 mg Phazyme and the gas is gone! Serious medicine for serious gas! Convenient & portable. Each softgel has the highest dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacist for relief of gas. Questions? Call toll-free 1-855-727-4277. www.phazyme.com. Made in the USA.

Ingredients

Active Ingredients: In Each Softgel: Simethicone (250 mg). Purpose: Anti-Gas. Inactive Ingredients: DC Red 33, FD&C Blue 1, Gelatin, Glycerin, Purified Water, White Edible Ink.

Warnings

Warnings: Stop use and ask a doctor if: condition persists. Keep out of reach of children. Other warnings: Tamper Evident Package: Do not use if blister or printed foil is broken or torn, or if PZ 250 is missing from softgel.

Directions

Directions: Swallow one or two softgels as symptoms occur. Do not exceed two softgels per 24 hours except under the advice and supervision of a physician. 1. Separate blister. 2. Carry in purse or pocket. 3. Press softgel through foil.

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note